# SDR USAA020329

- Difficulty date: August 1, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 2.1 INCH, STATION 727E ABOVE STRINGER 24L IN AFT FUSELAGE SKIN.  CRACKED AREA CUT OUT AND DOUBLER INSTALLED PER SRM 53-00-01 FIG 202.  (M)
